American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C45) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Saharon Shelah. Logical dreams. Bull. Amer. Math. Soc. 40 (2003) 203-228. MR 1962296.
Abstract, references, and article information   
View Article: PDF

[2] Ehud Hrushovski and Boris Zilber. Zariski geometries . Bull. Amer. Math. Soc. 28 (1993) 315-323. MR 1183999.
Abstract, references, and article information   
View Article: PDF

[3] Saharon Shelah. Classification of first order theories which have a structure theorem. Bull. Amer. Math. Soc. 12 (1985) 227-232. MR 776474.
Abstract, references, and article information   
View Article: PDF

[4] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. Bull. Amer. Math. Soc. 11 (1984) 159-162. MR 741730.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1